MAUDE Adverse Event Report: ARTHROCARE CORP. PROCISE EZ COBLATOR II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. PROCISE EZ COBLATOR II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EIC8870-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was found that the device was not working.Upon further investigation, it was notice that the flat screen electrode was missing from the wand.It is unsure if it was sucked up into the wand or if it ended up in the patient.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.A relationship, if any, between the subject device and the reported event could not be determined since the product was not returned for evaluation.Visual inspection and functional testing could not be performed since the device was not returned for evaluation.Thus, the complaint could not be verified, nor could a root cause be determined with confidence.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.Most likely, the wand reached the end of its useful life, as this will cause decreased functionality of the device.Factors unrelated to the design and manufacture of the device which could have contributed to the reported event includes extended ablation or use of power level settings above the recommended default levels.There were no indications that would suggest that the device did not meet product specification upon release into distribution.

Brand Name
PROCISE EZ COBLATOR II
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key7159555
Report Number3006524618-2018-00003
Device Sequence Number1951799
Product Code GEI
UDI-Device Identifier00817470000450
UDI-Public(01)00817470000450(17)190629(10)1154318
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K070374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2019
Device Model NumberEIC8870-01
Device Catalogue NumberEIC8870-01
Device Lot Number1154318
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date02/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1